# SDR SWAA2021032253645

- Difficulty date: February 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727B AL LEVEL FLOOR STRUCTURE LBL 50AT AFT CARGO COMPARTMENT / REPLACED ANGLE - SUPPORT LOCATED BS 727B AT LEVEL FLOOR STRUCTURE LBL 50 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 149A9491 RV 36 MATERIAL USED P/N 2024-T3 0.040' PO 2020-207935
